Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    5
  • views
    2574

Warning, Do Not Use!


carmenjudd

720 views

Hey guys, so these last couple of weeks have been very hard for me because of my persistent breakouts as you can see in my last two posts. I got the cortisone shot on Thursday and it has gotten so much smaller!! Anyway, I could not figure out why I was breaking out so badly in just one area until I decided to look up the effects of Clearasil ultra rapid vanishing cream that I began using before I broke out even worse! Anyway, turns out this product dries out the skin so much that it causes MORE BREAKOUTS. I can attest to this. Don't use this product if you don't want to break out more! The moment that I stopped using it, these last two days, I have not gotten ANY new zits forming around my old healing ones. The reviews are terrible and this product should not be used lightly.

1 Comment


Recommended Comments

I can completely +1 this. I had a huge breakout not so long ago, so I got clearasil thinking that it would help with it. But it did the complete opposite.

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×